Aleve Pain Relief Naproxen Sodium, Caplets, 24 ea
AVAILABILITY: In stock (5 items)
Hurry up! Sales Ends In
Hurry! Only 5 Left in Stock!
Aleve Naproxen Sodium Pain Relief Caplets are proven stronger and longer on pain than Tylenol. Each Naproxen Sodium 220 mg pain medicine Caplet has the strength to last up to 12 hours. Aleve Caplets temporarily relieves minor aches and pains due to: minor pain of arthritis, muscular aches, backache, menstrual cramps, headache, toothache, and the common cold. Aleve pain medication also temporarily reduces fever. This effective pain reliever comes in small, oval caplets that are easy to swallow, available in a safe and convenient child‐resistant bottle. Pain happens. Aleve it. Based on clinical data from the first six hours after initial dosing.
Instructions: Take 1 pill every 8 to 12 hours while symptoms last. For the first dose you may take 2 pills within the first hour. Do not exceed 2 pills in any 8 to 12 hour period. Do not exceed 3 pills in a 24 hour period.
Expiration Date: We have fresh stock each week with exceptional expiration dates prior to JANUARY 2023. Products will expire no later than six months to 1 year after receipt.
Product Packaging: Please note that some manufacturer may often change their packaging. This product may arrive different from what is pictured. We will always ship the most up-to-date packaging to our customers. Please contact us if you have any questions about this product or would like to request an older version of this product.
Healthcare Disclaimer: Content on this site is for reference purposes only. does not represent or warrant that the nutrition, ingredient, allergen and other product information on our Web or Mobile sites are accurate or complete, since this information comes from the product manufacturers. On occasion, manufacturers may improve or change their product formulas and update their labels. We recommend that you do not rely solely on the information presented on our Web or Mobile sites and that you review the product's label or contact the manufacturer directly if you have specific product concerns or questions. If you have specific healthcare concerns or questions about the products displayed, please contact your licensed healthcare professional for advice or answers.
Weight: 7.5 oz